Alert archive / Arizona / Red Flag Warnings in 2014

Red Flag Warning 3, NWS Flagstaff, AZ

March 31, 20144 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Mar 31, 2014, 3:01 AM MST for 4 counties in Arizona. It took effect at Mar 31, 2014, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 3:01 AM MST (10:01 UTC)
In effect from
Mar 31, 2014, 1:00 PM MST
Expired
Mar 31, 2014, 7:00 PM MST
In force
6 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2014-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2014-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2585 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WWUS85 KFGZ 311001
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
301 AM MST MON MAR 31 2014

AZZ115-116-311115-
/O.CAN.KFGZ.FW.A.0002.140331T2000Z-140401T0200Z/
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
301 AM MST MON MAR 31 2014

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE
WEATHER WATCH.

THE WINDS WILL DEFINITELY BE STRONG AGAIN TODAY FROM THE SOUTHWEST.
THE RELATIVE HUMIDITIES WILL STAY BETWEEN 15 TO 20 PERCENT THIS
AFTERNOON FOR THE HIGHER ELEVATIONS AROUND 6000 FEET. FOR THIS
REASON THE FIRE WEATHER WATCH HAS BEEN CANCELLED.

$$

AZZ107-108-111>114-117-138-140-311815-
/O.UPG.KFGZ.FW.A.0002.140331T2000Z-140401T0200Z/
/O.NEW.KFGZ.FW.W.0003.140331T2000Z-140401T0200Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
301 AM MST MON MAR 31 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR
PORTIONS OF NORTHERN ARIZONA. THE RED FLAG WARNING REPLACES THE FIRE
WEATHER WATCH.

* AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA.

* TIMING...FROM 1 PM MST TO 7 PM MST EARLY THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...10 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE
WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
3 follow-up statements
756 
WWUS85 KFGZ 311752
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1052 AM MST MON MAR 31 2014

AZZ107-108-111>114-117-138-140-010200-
/O.CON.KFGZ.FW.W.0003.140331T2000Z-140401T0200Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1052 AM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA.

* TIMING...FROM 1 PM MST TO 7 PM MST EARLY THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE
WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
603 
WWUS85 KFGZ 312234
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
334 PM MST MON MAR 31 2014

AZZ111>114-140-010645-
/O.NEW.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/
/O.CON.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
334 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON TUESDAY FROM NOON TO 6 PM MST.

* AFFECTED AREA...NORTHEASTERN ARIZONA.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO LAST
  THROUGH 7 PM MST/8 PM MDT THIS EVENING...AND WILL DEVELOP AGAIN
  TUESDAY FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT.

* 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE
WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ110-010645-
/O.NEW.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
334 PM MST MON MAR 31 2014

...RED FLAG WARNING IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON TUESDAY FROM NOON TO 6 PM MST.

* AFFECTED AREA...NORTHEASTERN ARIZONA.

* TIMING...FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT.

* 20 FOOT WINDS....SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ107-108-117-138-010200-
/O.CON.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
334 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA.

* TIMING...UNTIL 7 PM MST THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE
WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
174 
WWUS85 KFGZ 010206
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
706 PM MST MON MAR 31 2014

AZZ111>114-140-011015-
/O.EXP.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/
/O.CON.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
706 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM NOON TO
6 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING FOR MONDAY HAS EXPIRED...

* AFFECTED AREA...NORTHEASTERN ARIZONA.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO LAST 
  THROUGH 7 PM MST/8 PM MDT THIS EVENING...AND WILL DEVELOP 
  AGAIN TUESDAY FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE
WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ107-108-117-138-010315-
/O.EXP.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
706 PM MST MON MAR 31 2014

...RED FLAG WARNING FOR MONDAY HAS EXPIRED...

.WINDS HAVE DECREASE AND THE RELITIVE HUMIDITY HAS INCRAESE ACROSS
NORTHEASTERN ARIZONA THIS EVEING AND THE RED FLAG WARNING HAS
ENDED. 

$$

AZZ110-011015-
/O.CON.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
706 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM NOON TO
6 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA.

* TIMING...FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 31, 2:30 AM MST, 31 minutes earlier.

Area forecast discussion, Mar 31, 2:30 AM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
230 AM MST MON MAR 31 2014

.SYNOPSIS...THE PATTERN WILL REMAIN FAVORABLE FOR BREEZY TO WINDY
CONDITIONS THROUGH WEDNESDAY. ANOTHER WEATHER SYSTEM WILL BRING
INCREASING MOISTURE AND A GOOD CHANCE FOR SHOWERS FROM WEDNESDAY
INTO THURSDAY. UNSETTLED WEATHER WILL CONTINUE INTO THE COMING
WEEKEND WITH LIGHTER WINDS ANTICIPATED.

&&

.DISCUSSION...A LONG WAVE TROUGH WILL REMAIN OVER THE WESTERN STATES
INTO THE COMING WEEKEND WITH A SERIES OF WEATHER DISTURBANCES MOVING
ACROSS THE AREA.

FOR TODAY...THE FLOW ALOFT WILL REMAIN FROM THE SOUTHWEST GENERALLY
AT 30-40 MPH WHICH WILL TRANSLATE INTO ANOTHER WINDY DAY ACROSS
NORTHERN ARIZONA FROM THE LATE MORNING INTO THE EARLY EVENING HOURS.
WE COULD SEE A FEW GUSTS INTO THE 40 MPH RANGE LATE IN THE AFTERNOON
ACROSS NORTHERN ARIZONA BUT NOT QUITE ENOUGH TO WARRANT A WIND
ADVISORY. AFTERNOON RELATIVE HUMIDITY VALUES WILL DIP BELOW 15
PERCENT AT SOME LOCATIONS WITH A RED FLAG WARNING IN EFFECT (SEE
PHXRFWFGZ FOR DETAILS) BESIDES THAT...EXPECT SEASONABLE HIGH
TEMPERATES UNDER VARIABLE HIGH TO MID LEVEL CLOUDS.

FROM TUESDAY INTO SUNDAY...UNSETTLED WEATHER CONDITIONS WILL
CONTINUE. ONE FAST MOVING DISTURBANCE WILL BRING WINDY CONDITIONS
DURING THE DAY ON TUESDAY. EXPECTING SOUTHWEST WINDS OF 20-30 MPH
WITH WIND GUSTS INTO THE 40 MPH RANGE. IN ADDITION...A SLIGHT CHANCE
OF SHOWERS ALONG THE ARIZONA/UTAH BORDER. ON WEDNESDAY AND THURSDAY
...A STRONGER LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
SWING ACROSS THE AREA. EXPECT BREEZY TO WINDY CONDITIONS TO
CONTINUE. DECENT UPWARD MOTION AND COOLING ALOFT WILL RESULT IN A
GOOD CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT FROM THE
MOGOLLON RIM NORTHWARD. MOUNTAIN SNOW SHOWERS WILL BE A DISTINCT
POSSIBILITY THOUGH ANY ACCUMULATIONS LOOK TO BE ON THE LIGHT SIDE.
MODELS SHOW ANOTHER WEAK WEATHER DISTURBANCE ON SATURDAY AND SUNDAY.
THIS WEAKER SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS BUT THE
WIND DIRECTION ALOFT WILL SWITCH TO A MORE NORTHWESTERLY DIRECTION
RESULTING...MOST LIKELY...IN LIGHTER DAYTIME WINDS.

&&

.FIRE WEATHER...FOR TODAY...EXPECT ANOTHER ROUND OF LOW RH AND
STRONG AND GUSTY SOUTHWEST WINDS BY AFTERNOON...AND A RED FLAG
WARNING HAS BEEN ISSUED FOR PORTIONS OF NORTHERN ARIZONA. GUSTY
WINDS WILL PERSIST TONIGHT...THEN STRENGTHEN AGAIN ON TUESDAY WITH
CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN NORTHEASTERN ARIZONA
BELOW 6000 FEET. HIGH TEMPERATURES WILL RUN FROM AROUND NORMAL TODAY
TO 4-6 DEGREES BELOW NORMAL ON TUESDAY.

WEDNESDAY THROUGH FRIDAY...THERE WILL BE A CHANCE FOR SHOWERS ON
WEDNESDAY AS AN UPPER LEVEL WEATHER SYSTEM PUSHES A COLD FRONT
ACROSS THE REGION. HIGHER HUMIDITY LEVELS ARE FORECAST THROUGH
THURSDAY. HIGH TEMPERATURES WILL COOL 8-16 DEGREES BELOW SEASONAL
VALUES. STRONGER SOUTHWEST WINDS ARE EXPECTED ON WEDNESDAY WITH WIND
SPEEDS DECREASING ON THURSDAY AND FRIDAY.

&&

.AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS WILL PREVAIL FOR
THE NEXT 24 HRS. SOUTHWEST WIND SPEEDS WILL INCREASE THROUGH THE
AFTERNOON HOURS BECOMING 20 TO 25 KTS WITH GUSTS 30 TO 35 KTS AFTER
21Z...THEN DECREASING TO 5 TO 15 KTS WITH GUSTS UP TO 25 KTS
OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING IN EFFECT TODAY FROM 1 PM  TO 7 PM MST EVENING
ARIZONA ZONES 107-108-111>114-138-140.

&&

PUBLIC...................MCCOLLUM
AVIATION/FIRE WEATHER....TC

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 30, 9:00 PM MST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
900 PM MST SUN MAR 30 2014

AZZ004>018-037>040-310700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
900 PM MST SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TONIGHT

NO WEATHER HAZARDS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY AND TUESDAY...AN APPROACHING PACIFIC LOW WILL BRING BREEZY
TO WINDY CONDITIONS TO ARIZONA EACH DAY. LOW RELATIVE HUMIDITY
COMBINED WITH STRONG WINDS MAY PRODUCE CRITICAL FIRE WEATHER
CONDITIONS ACROSS PORTIONS OF NORTHERN ARIZONA. A FIRE WEATHER
WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA ON MONDAY. SEE
PHXRFWFGZ FOR DETAILS.

ON WEDNESDAY AND THURSDAY...THE LOW PRESSURE SYSTEM WILL MOVE
THROUGH ARIZONA BRINGING CHANCES FOR LIGHT SNOW ACCUMULATIONS TO
MOUNTAIN AREAS ABOVE 6000 FEET ELEVATION.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:34 PM MSTRed Flag WarningFGZApache, Coconino, Navajo27 hr
Mar 31, 3:35 PM MSTWind AdvisoryFGZApache, Coconino, Navajo28 hr

Nearby

Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.